# SDR DXTA2025080504460

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N581QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0137
- Aircraft time: 7,746 hours, 5,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS BINDING UPON CLOSING. DOOR REQUIRES REALIGNMENT. SPOKE WITH PILOTS AND RECREATED THE BINDING. THE SUPPORT STRUT WAS CREATING A CHATTER NOISE BUT WAS NOT CAUSING THE DOOR TO OPERATE IMPROPERLY. WAITED FOR AIRCRAFT TO COME INTO HANGER TO FURTHER EVALUATE. ONCE IN HANGER ONLY AFTER MULTIPLE TIMES OPERATING THE DOOR A CHATTER NOISE WAS HEARD. EVALUATED THE SUPPORT STRUT AND FOUND DEBRIS ON THE STRUT. CLEANED THE STRUT AND DID OPS CHECKS AGAIN NO CHATTERING/ BINDING WAS FOUND AND DOOR OPERATED AS IT SHOULD. PERFORMED 5 MORE OPS CHECKS OF THE DOOR AND DOOR OPS CHECKS GOOD. WORK DONE IAW AMM 20-00-00, & 52-10-00.
